# SDR DALA2014080104291

- Difficulty date: July 31, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 70,661 hours, 9,813 cycles
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Vsi
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

REPORTED SMOKE IN THE COCKPIT ENROUTE.  IT WAS DETERMINED THAT THE F/O VSI WAS AT FAULT. THE CIRCUIT BREAKER WAS PULLED AND THE SMOKE DISSIPATED.  R & R F/O'S VSI IAW AMM.
